# SDR SWAA2024071899898

- Difficulty date: June 9, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ACCESS PANEL 542BB AT LT WING 2024-376624<[01] REPLACED PLATE (RETAINER) ACCESS PANEL 542BB AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-40-04-0G-0 FIGURE 1 SHEET 7 TABLE E TOOL USED: TORQUE P/N: 501MRMH S/N:0812065379 DUE DATE:12/MAR/25; DIGITAL CALIPER P/N: 500-197-30 S/N:A21146102 24/DEC/24;[02] TASK COMPLETED
